# SDR IPXA2016021099182

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 60,743 hours, 10,701 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PACKAGE OF CREW LIFE VEST IN COURIER AREA UNSERVICEABLE.  AFFECTED LIFE VEST REPLACED IAW AMM 25-64-01, PB 201, REV 84.03.  PN OFF-ON: P01074-201C, SN OFF:15071900158, SN ON: 15071900160, EFF REF IPC 25-64-01-08, ITEM 010B, REV 149.02, DATED 01/12/16.
